| Catalog Number |
IAB-S840C |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that after the iab was inserted, it was found to be kinked.As a result, the iab was removed and a 2nd iab was inserted at the same insertion site.Therapy was initiated successfully.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The reported complaint that the "catheter was found kinked" was not able to be confirmed as the product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action was required at this time.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description